# SDR AALA201707209031

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 5,301 hours, 2,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR LOWER EXIT SIGN KNOCKED OFF.  REPLACED FWD GALLEY DOOR EMERGENCY EXIT LIGHT ASSY IAW MM 33-51-00, OP CHECKED OK.
